# SDR UIEA2019081505193

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 146T50051
- Condition: Corroded
- Location: Bs 1415-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL, BULK CARGO COMPARTMENT, BS 1415 - 1540, BL 0 CORRODED.  REMOVED DAMAGED PARTS IAW SRM 51-40-02-0G-0 REV. 110. INSTALLED NEW SUPPORT CHANNEL WITH FASTENERS IAW SRM 51-40-02-0G-0, DWG 146T5002 SH 2 REV F, DWG 657T5102 SH 6 REV A, DWG 146T5002 SH 5 REV C.
